# SDR NI6R201707220042

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 14,232 hours, 7,471 cycles
- Engine: Wright R3350*
- Engine time: 7,385 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U18138
- Part serial: WH78493
- Condition: Faulted
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, CAPTAIN SAW THE RT RADIAL ENGINE RPM INDICATING HIGH.  ATTEMPTED TO MANUALLY TOGGLE THE PROPELLER TO DECREASE THE ENGINE RPM.  WHEN NO RPM DROP OCCURRED, ELECTED TO ABORT THE TAKE OFF.  AS THE CREW HELD REVERSE PROPPELLER LONGER THAN NORMAL WHICH ALLOWED SOME OIL TO ENTER THE PRT SYSTEM AND BURN PRODUCING SOME WHITE SMOKE.  TOWER OBSERVED THE SMOKE AND CALLED FOR EMERGENCY EQUIPMENT TO RESPOND. THERE WERE NO INDICATIONS OR REASONS FOR THE CREW TO DECLARE AN EMERGENCY. TAXI BACK TO THE BASE WAS UNEVENTFUL.  TROUBLESHOOTING DETERMINED IT WAS THE PROPELLER GOVERNOR FAULTING.  R&R'D GOVERNOR, RUN AND OPS CHECK GOOD.
